Top
10
Doctor insights on: High Levels Of B12 And Side Effects

Share
Dr. Randy Baker
973 doctors shared insights

Vitamin B12 (Definition)

Vitamin B12 is a vitamin which is a kind of nutritional agent ...Read more


2

2
PCOS- Low energy level & no motivation to work. Numbness in legs & muscle pain. Drowsiness. Side effects of metformin? Any supplment like vit b12?

PCOS- Low energy level & no motivation to work. Numbness in legs & muscle pain. Drowsiness. Side effects of metformin? Any supplment like vit b12?

Perhaps: Metformin does in many cases affect vitamin B-12 levels, and a simple couple of blood tests can answer whether this plays a role. Would suggest proving or disproving this kind of problem prior to starting your supplements. ...Read more

3

3
What are side effects of B12 tablets?

What are side effects of B12 tablets?

Not much: Obviously B12 is part of the normal body function. High levels are of no consequence, so any side effects would be attributed to something in the formulation to make the tablet, not the B12 itself. ...Read more

4

4
What are possible side effects to the b12?

What are possible side effects to the b12?

Possible but rare: In general, B12 is very safe and well-tolerated and there is little danger in taking high doses. Occasionally nausea, diarrhea and rashes have been reported. It is advised to avoid in leber's disease, a rare hereditary eye condition. More info on B12 at http://lpi.Oregonstate.Edu/infocenter/vitamins/vitaminb12/ and http://www.Nlm.Nih.Gov/medlineplus/druginfo/natural/926.Html#safety. ...Read more

5

5
Could you tell me what are possible side effects to the B12 vitamin?

Nerve effects: Reported side effects to B12 vitamin include anxiety, itching, diarrhea, muscle pain, but the frequency is different with each person. In general it is really difficult to take toxic doses of vit B12 since it is a water based vitamin and the body only absorbs and stores what it needs. ...Read more

7

7
Taking B12 vitamins, any side effects to taking too many?

Taking B12 vitamins, any side effects to taking too many?

Possible but rare: In general, B12 is very safe and well-tolerated and there is little danger in taking high doses. Occasionally nausea, diarrhea and rashes have been reported. It is advised to avoid in leber's disease, a rare hereditary eye condition. More info on B12 at http://lpi.Oregonstate.Edu/infocenter/vitamins/vitaminb12/ and http://www.Nlm.Nih.Gov/medlineplus/druginfo/natural/926.Html#safety. ...Read more

Dr. Alan Ali Dr. Ali
2 doctors agreed:
9

9
Do vitamin B12 supplements have any side effects?

Dr. Alan Ali Dr. Ali
2 doctors agreed:
Do vitamin B12 supplements have any side effects?

B12 Vitamin: Generally, there is no risk of toxicity from too much b12, however, if taken at same time with antibiotics for acne, such as tetracycline, it can lower effectiveness of the antibiotic. Some reported adverse events include allergy, fever, headaches, joint pains, upset stomach, swelling, dizziness. ...Read more